Alert archive / New Mexico / High Wind Warnings in 2013

High Wind Warning 2, NWS Midland/Odessa, TX

January 28, 2013Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Jan 28, 2013, 3:01 AM MST for Eddy County, New Mexico. It took effect at Jan 28, 2013, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2013, 3:01 AM MST (10:01 UTC)
In effect from
Jan 28, 2013, 11:00 AM MST
Expired
Jan 28, 2013, 5:00 PM MST
In force
6 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2211 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WWUS74 KMAF 281001
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
401 AM CST MON JAN 28 2013

...STRONG WINDS EXPECTED IN THE MOUNTAINS TODAY AND TUESDAY...

.AN UPPER LEVEL TROUGH WILL DIG INTO THE WESTERN U.S. TODAY
BRINGING STRONG WINDS TO THE GUADALUPE MOUNTAINS...THEN WILL MOVE
ACROSS THE AREA TUESDAY EXPANDING THE STRONG WINDS SOUTH INTO THE
DAVIS MOUNTAINS.

NMZ027-TXZ258-282100-
/O.NEW.KMAF.HW.W.0002.130128T1800Z-130129T0000Z/
/O.EXT.KMAF.HW.A.0002.130129T0900Z-130130T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
301 AM MST MON JAN 28 2013

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...
...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON. 

* EVENT...HIGH WINDS IN THE GUADALUPE MOUNTAINS.

* TIMING...THIS AFTERNOON AND AGAIN EARLY TUESDAY MORNING THROUGH
  TUESDAY EVENING...

* WINDS...TODAY WEST WINDS 35 TO 55 MPH GUSTS UP TO 65 MPH.
  TUESDAY WEST WINDS 40 TO 60 MPH WITH GUSTS TO 80 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY 
  MAINTAINING CONTROL. LIGHT AIRCRAFT FLYING NEAR MOUNTAINS WILL 
  EXPERIENCE SEVERE TURBULENCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ057-074-282100-
/O.EXT.KMAF.HW.A.0002.130129T0900Z-130130T0600Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...VAN HORN...ALPINE...FORT DAVIS
401 AM CST MON JAN 28 2013

...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING...

* EVENT...HIGH WINDS IN THE TRANS PECOS MOUNTAINS.

* TIMING...EARLY TUESDAY MORNING THROUGH TUESDAY EVENING...

* WINDS...WEST WINDS 35 TO 55 MPH GUSTS OF 60 TO 70 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY 
  MAINTAINING CONTROL. LIGHT AIRCRAFT FLYING NEAR MOUNTAINS WILL 
  EXPERIENCE SEVERE TURBULENCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT SEVERE
TURBULENCE... OR STRONG DOWNWARD AIRFLOWS IN THE VICINITY OF THE
MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR
OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY.

&&

$$
1 follow-up statement
915 
WWUS74 KMAF 282020
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CST MON JAN 28 2013

...STRONG WINDS EXPECTED IN THE MOUNTAINS TODAY AND ALL AREAS 
TUESDAY...

.AN UPPER LEVEL TROUGH APPROACHING FROM THE WEST TODAY IS
RESULTING IN STRONG WINDS ACROSS THE GUADALUPE MOUNTAINS. WIND
SPEEDS WILL DECREASE BELOW WARNING CRITERIA AFTER SUNSET THEN
INCREASE ONCE AGAIN AREAWIDE BEGINNING EARLY TUESDAY MORNING.
HIGHEST WINDS WILL BE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS
HOWEVER VERY WINDY CONDITIONS CAN BE EXPECTED FOR THE SOUTHEAST
NEW MEXICO PLAINS AND MUCH OF WEST TEXAS TUESDAY AFTERNOON. WINDS
SPEEDS WILL DECREASE AROUND SUNSET FOR MUCH OF THE AREA HOWEVER
WINDS ACROSS THE MOUNTAIN REGIONS MAY MAINTAIN HIGH WIND WARNING
CRITERIA UNTIL MIDNIGHT WEDNESDAY MORNING.

NMZ027-TXZ258-290430-
/O.UPG.KMAF.HW.A.0002.130129T0900Z-130130T0600Z/
/O.NEW.KMAF.HW.W.0003.130129T0900Z-130130T0600Z/
/O.CON.KMAF.HW.W.0002.000000T0000Z-130129T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
120 PM MST MON JAN 28 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 11 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 PM MST TUESDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* EVENT...HIGH WINDS IN THE GUADALUPE MOUNTAINS.

* TIMING...THIS AFTERNOON AND AGAIN EARLY TUESDAY MORNING 
  THROUGH TUESDAY NIGHT... 

* WINDS...TODAY WEST WINDS 35 TO 50 MPH GUSTS UP TO 60 MPH.
  TUESDAY WEST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH.

* IMPACTS...TRAVEL THROUGH GUADALUPE PASS WILL BE DIFFICULT FOR
  HIGH PROFILE VEHICLES. DANGEROUS HIKING CONDITIONS. CLEAR AIR
  TURBULENCE FROM MOUNTAIN WAVES WILL MAKE FLIGHT CONDITIONS HAZARDOUS
  FOR LOW FLYING LIGHT AIRCRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME
TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE
VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR
STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ057-074-290430-
/O.UPG.KMAF.HW.A.0002.130129T0900Z-130130T0600Z/
/O.NEW.KMAF.HW.W.0003.130129T0900Z-130130T0600Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...VAN HORN...ALPINE...FORT DAVIS
220 PM CST MON JAN 28 2013

...HIGH WIND WARNING IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* EVENT...HIGH WINDS IN THE TRANS PECOS MOUNTAINS.

* TIMING...EARLY TUESDAY MORNING THROUGH TUESDAY NIGHT...

* WINDS...WEST WINDS 35 TO 55 MPH GUSTS OF 60 TO 70 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY 
  MAINTAINING CONTROL. LIGHT AIRCRAFT FLYING NEAR MOUNTAINS WILL 
  EXPERIENCE SEVERE TURBULENCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT SEVERE
TURBULENCE... OR STRONG DOWNWARD AIRFLOWS IN THE VICINITY OF THE
MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR
OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-058>063-067>070-075-079>082-
290430-
/O.NEW.KMAF.WI.Y.0002.130129T1800Z-130130T0100Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-
PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE...
KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...
MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...PRESIDIO...MARFA...
BIG BEND NP...MARATHON...SANDERSON
220 PM CST MON JAN 28 2013 /120 PM MST MON JAN 28 2013/

...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TO 7 PM CST
/6 PM MST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TO 7 PM
CST /6 PM MST/ TUESDAY. 

* EVENT...VERY WINDY CONDITIONS ACROSS THE SOUTHEAST NEW MEXICO
  AND WEST TEXAS PLAINS INCLUDING LOW ELEVATIONS OF THE TRANS
  PECOS.

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...WEST WINDS 25 TO 35 MPH GUSTS OF 40 TO 50 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. BLOWING DUST WILL ALSO
DEVELOP ACROSS THESE AREAS.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Jan 28, 3:00 AM MST, 1 minute earlier.

Area forecast discussion, Jan 28, 3:00 AM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 AM CST MON JAN 28 2013

.DISCUSSION...
WATER VAPOR IMAGERY IS SHOWING THE UPPER TROUGH DIGGING INTO THE
GREAT BASIN THIS MORNING. WINDS YESTERDAY BRIEFLY REACHED HIGH
WIND WARNING IN THE GUADALUPE MOUNTAINS...AND TODAY WINDS SHOULD
BE STRONG WITH THE TROUGH APPROACHING SO HAVE ISSUED A HIGH WIND
WARNING FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON. MODELS ALSO
CONTINUE TO SHOW STRONG WINDS EXPANDING SOUTH TOMORROW AND HAVE
CONTINUED THE HIGH WIND WATCH FOR THOSE AREAS WITH THE POTENTIAL
FOR VERY STRONG WINDS AS THE TROUGH AXIS PASSES OVER. ALSO OF
CONCERN IS ALL MODELS SHOWING 850MB WINDS OF 40 TO 50KTS ACROSS
MUCH OF THE AREA TOMORROW. THERE WILL BE SOME CLOUDS ASSOCIATED
WITH THE TROUGH WHICH MAY INHIBIT LOW LEVEL MIXING SOME...THOUGH
THE CLOUDS WILL LIKELY BE MID LEVEL ALTOCUMULUS AND NOT A CIRRUS
STRATUS SHIELD. THE LATTER TENDS TO BE MORE WIDESPREAD THAN THE
FORMER AND THOUGH HIGHER TENDS TO INHIBIT MIXING BETTER SO AN
ALTOCU DECK MAY PROVIDE ENOUGH BREAKS FOR ELEVATED WINDS TO MIX TO
THE SURFACE. THAT WOULD MEAN AT LEAST A LARGE WIND ADVISORY AREA
TOMORROW EAST OF THE CURRENT WATCH AND POSSIBLY AN EASTWARD
EXTENSION OF THE STRONG WINDS INTO THE ADJACENT PLAINS OF
SOUTHEAST NEW MEXICO AND THE TRANS PECOS.

WELL ABOVE NORMAL TEMPS TODAY WILL COOL TO MORE SEASONAL LEVELS
TOMORROW AS THE TROUGH BRINGS A PACIFIC FRONT TOMORROW MORNING.
IN THE WAKE OF THE DEPARTING TROUGH AN UPPER RIDGE WILL DEVELOP
ALONG THE WEST COAST AND REMAIN STATIONARY THROUGH THE REMAINDER
OF THE WEEK. THE RESULTING NORTHWESTERLY UPPER FLOW WILL BRING A
SERIES OF MINOR SHORT WAVE TROUGHS OUT OF CANADA AND INTO THE
CENTRAL PLAINS WITH PERIODIC REINFORCEMENTS OF COOL AIR KEEPING
TEMPERATURES CLOSE TO CLIMATOLOGY.

HENNIG

&&

.FIRE WEATHER...
STRONG WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS TODAY BUT
MINIMUM AFTERNOON HUMIDITIES WILL BE WELL ABOVE 20 PERCENT.
TOMORROW STRONG WINDS WILL SPREAD SOUTH WITH VERY WINDY CONDITIONS
EXPECTED ACROSS MUCH OF THE REMAINDER OF THE AREA. MINIMUM
AFTERNOON HUMIDITIES TOMORROW WILL DROP INTO THE UPPER TEENS
DESPITE COOLER TEMPERATURES AS MUCH DRIER AIR MOVES IN FROM THE
WEST. FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO EXCEED CRITICAL
LEVELS THOUGH CONDITIONS MAY WARRANT A FIRE DANGER STATEMENT WHICH
WOULD BE ISSUED TUESDAY MORNING. FAIR TO GOOD RELATIVE HUMIDITY
RECOVERY IS EXPECTED TOMORROW NIGHT WITH IMPROVED CONDITIONS
WEDNESDAY AS WINDS DIMINISH.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 74  41  56  30  /   0  10  10   0
BIG SPRING TX              76  45  60  34  /  10  10  10  10
CARLSBAD NM                75  45  55  31  /   0  10  10   0
DRYDEN TX                  80  52  68  39  /  10  10  10  10
FORT STOCKTON TX           80  44  58  34  /   0  10  10  10
GUADALUPE PASS TX          64  32  43  24  /   0  10  10   0
HOBBS NM                   69  39  53  28  /   0  10  10   0
MARFA TX                   69  36  48  24  /   0  10  10   0
MIDLAND INTL AIRPORT TX    76  40  57  31  /  10  10  10  10
ODESSA TX                  77  43  57  32  /  10  10  10  10
WINK TX                    79  43  58  31  /   0  10  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

     HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
     AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF
     EDDY COUNTY.

TX...HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
     THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
     GUADALUPE MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.

     HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
     AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

12/10
Hazardous weather outlook, Jan 28, 2:14 AM MST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 AM CST MON JAN 28 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-290915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
314 AM CST MON JAN 28 2013 /214 AM MST MON JAN 28 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 65 MPH ARE
EXPECTED IN THE GUADALUPE MOUNTAINS MAINLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS ARE POSSIBLE IN THE GUADALUPE AND DAVIS
MOUNTAINS AS WELL AS THE VAN HORN HIGHWAY 54 CORRIDOR TUESDAY.
WIND SPEEDS OF 40-55 MPH SUSTAINED WITH GUSTS UP TO 70-80 MPH ARE
POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS TUESDAY.

WINDY CONDITIONS ARE ALSO EXPECTED TO AFFECT THE SOUTHEAST NEW
MEXICO PLAINS AND MUCH OF THE REMAINDER OF WEST TEXAS TUESDAY.
SUSTAINED WEST WINDS OF 25-35 MPH WITH GUSTS UP TO 50 MPH WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 1:00 PM MSTRed Flag WarningMAF29 hr
Jan 28, 1:20 PM MSTHigh Wind WarningMAFEddy, Lea34 hr
Jan 28, 1:20 PM MSTWind AdvisoryMAFEddy, Lea28 hr

Nearby

High Wind Warnings in New Mexico, 2013High Wind Warnings in Texas, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.